Discussions By Condition: Female sexual conditions

Gynecology and birth control question

Posted In: Female sexual conditions 2 Replies
  • Posted By: Anonymous
  • December 6, 2006
  • 07:24 PM

Im not sure if this post would be in the right forum or not.

I have a couple questions pertaining to gynecology and birth control

I'll start off with my first question. I'm 22 and I have a girlfriend and we have been together since May of 2006. I have been aware that she goes to see a gynecologist on a routine basis. She has been seeing this gynecologist for about a year and a half now. She recently told me that she contracted HPV from a previous guy she had been with. It's one of the reasons she goes to see the gynecologist. She had a pap smear done and it was abnormal (or however the test results come in). Now this was before we started to date. She told me it cleared up and she doesn't have it anymore. She me told they tested her for other STDs. Now my question is, do gynecologists test for other STDs like HIV as well? even without telling her she is being tested for HIV? I didn't know if there was a routine testing done that tests for all types of STDs at one time or whatever.

My second question is about the birth control. Ever since she had been going to the gynecologist, she has been on birth control. That's another reason she went was because she was having pain in her ovaries if im not mistaking. She went in and was issued birth control to I guess prevent from anything serious to happen. She has been on it for a year or so. She was taking the one( can't remember the name) with the round dispenser. She was ok with it for a while until she had been getting mood swings and headaches. Around August of this year, she switched to Yasmin, becuase of the lower dose of the hormone that the pill gives probably would help with the mood swings and such. Lately she has not been eating much and has lost weight. She feels somewhat tired most of the time. And she has these low blood sugar feelings through out the day, not everyday. She would feel shaky and sometimes get a headache, you know like you would feel when your blood sugar is down. I asked her when she started feeling like this, like not wanting to eat as much and everything, she told me about 3-4 months ago. My question is would birth control be a factor in this case of her decreased appetite and weight loss even when she changed to a different brand of birth control? She just now recently has been put on Loestrin, not sure what the differnce is. But I'm just want to know if it could be this or not something more serious.

Thanks

Mr. B

Reply Flag this Discussion

2 Replies:

Thanks! A moderator will review your post and it will be live within the next 24 hours.